Can TB cause edema of the feet as per the attached reports?
August 2016: Diagnosed with High Blood Sugar. Thyroid was within the range.
November 2016: Diagnosed with Pulmonary Koch’s. Treatment w.e.f. 25.11.2016
April 2017: Diagnosed with Hypothyroidsm
Advised Eltroxin 25mg
Dosage increased to 50 mg w.e.f. 16.09.2017
December 2017 ATT complete. Medicines stopped w.e.f 27.12.2017
Edema in legs. Doctor advised to take the opinion of Endocrinologist for Hypothyroidism.
Other Details. X-Ray /Bronchoscopy/ Ultrasound (complete abdomen)/Chest CT done
Blood tests done periodically. Last Blood test done on 15.11.2017.
Edema in lower part of the body.
Unable to walk. Pain in the left leg
Feels extremely sluggish and lazy
Increase in weight. Presently weighing 58 kg
Feels very cold.
Sleeps on one side only. Not able to turn and lift the body. Mobility low.
Get done 2d echo and serum protein level.
Thanks for your question on Healthcare Magic.
I can understand your concern.
TB infection in lungs can cause right ventricular failure and this in turn causes edema feet. This is known as cor pulmonale.
So get done 2d echo for the diagnosis of cor pulmonale.
Another possibility is hypoproteinemia (low protein levels). So get done serum protein levels and if low then she will need supplements.
Please let me know if these tests are done already.
Hope I have answered your query. Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for COPD
- What causes chronic cough?
- Suggest treatment for interstitial lung disease
- Suggest treatment for bronchiectasis
- Suggest treatment for anxiety and sleeping problems
- What causes dizziness after eating red meat?
- How to avoid insomnia caused by Albuterol taken for COPD treatment?
- What causes prolonged fever?
- Suggest treatment for clogged ears and inflamation in sinus passage
- What causes white foamy sputum when suffering from COPD?